Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

   

 

On the classification of fibrations


Authors: M. Blomgren and W. Chachólski
Journal: Trans. Amer. Math. Soc. 367 (2015), 519-557
MSC (2010): Primary 55-xx; Secondary 55P60, 55P99
Published electronically: May 20, 2014
MathSciNet review: 3271269
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We identify the homotopy type of the moduli of maps with a given homotopy type of the base and the homotopy fiber. A new model for the space of weak equivalences and its classifying space is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 55-xx, 55P60, 55P99

Retrieve articles in all journals with MSC (2010): 55-xx, 55P60, 55P99


Additional Information

M. Blomgren
Affiliation: Department of Mathematics, KTH, S 10044 Stockholm, Sweden
Email: blomgr@kth.se

W. Chachólski
Affiliation: Department of Mathematics, KTH, S 10044 Stockholm, Sweden
Email: wojtek@math.se

DOI: http://dx.doi.org/10.1090/S0002-9947-2014-06142-4
Received by editor(s): October 5, 2012
Received by editor(s) in revised form: March 13, 2013
Published electronically: May 20, 2014
Additional Notes: The first author was supported in part by KAW 2005.0098 from the Knut and Alice Wallenberg Foundation.
The second author was partially supported by Göran Gustafsson Stiftelse and VR grants.
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.